Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2012, Volume 52, Number 5, Pages 784–789 (Mi zvmmf9708)  

On the parametrization of classes of conjugate-normal Toeplitz matrices

V. N. Chugunov

Institute of Numerical Mathematics, Russian Academy of Sciences, ul. Gubkina 8, Moscow, 119991 Russia

Abstract: The conjugate-normal Toeplitz problem is the one of characterizing matrices that are simultaneously Toeplitz and conjugate-normal. It is shown that the descriptions of all classes of conjugate-normal Toeplitz matrices can be regarded as constructive procedures. A parametrization is performed for each of the available classes; that is, a set of parameters is proposed whose values allow one to uniquely determine all the entries of a matrix belonging to this class.

Key words: Toeplitz matrix, conjugate-normal Toeplitz problem, circulant, skew-circulant.

Full text: PDF file (190 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2012, 52:5, 674–679

Bibliographic databases:

UDC: 519.61
Received: 20.09.2011

Citation: V. N. Chugunov, “On the parametrization of classes of conjugate-normal Toeplitz matrices”, Zh. Vychisl. Mat. Mat. Fiz., 52:5 (2012), 784–789; Comput. Math. Math. Phys., 52:5 (2012), 674–679

Citation in format AMSBIB
\Bibitem{Chu12}
\by V.~N.~Chugunov
\paper On the parametrization of classes of conjugate-normal Toeplitz matrices
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2012
\vol 52
\issue 5
\pages 784--789
\mathnet{http://mi.mathnet.ru/zvmmf9708}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3244984}
\zmath{https://zbmath.org/?q=an:06183515}
\elib{https://elibrary.ru/item.asp?id=17726648}
\transl
\jour Comput. Math. Math. Phys.
\yr 2012
\vol 52
\issue 5
\pages 674--679
\crossref{https://doi.org/10.1134/S0965542512050065}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000304444000002}
\elib{https://elibrary.ru/item.asp?id=17986861}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84861498125}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf9708
  • http://mi.mathnet.ru/eng/zvmmf/v52/i5/p784

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:121
    Full text:43
    References:27
    First page:6

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021